Alert archive / Virginia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Charleston, WV

June 18, 2015Buchanan County, Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 18, 2015, 6:51 PM EDT for Buchanan County, Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 6:51 PM EDT (22:51 UTC)
Expired
Jun 18, 2015, 7:30 PM EDT
In force
39 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Buchanan County, VA

The radar

The Charleston,WV radar (KRLX), 119 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:10 PM EDTTSTM WND DMG4 Se Stacy, VATREES FELL ALONG ROUTE 640 AND HALE CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS51 KRLX 182251
SVRRLX
VAC027-182330-
/O.NEW.KRLX.SV.W.0056.150618T2251Z-150618T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUCHANAN COUNTY IN VIRGINIA...

* UNTIL 730 PM EDT

* AT 651 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR GRUNDY...AND MOVING
  SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRUNDY...OAKWOOD...ROSEANN...VANSANT...STACY AND HURLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3734 8221 3746 8205 3738 8193 3736 8193
      3733 8189 3733 8187 3728 8185 3728 8179
      3726 8174 3723 8174 3720 8176 3718 8185
      3713 8192 3712 8197 3713 8199 3711 8202
      3707 8202
TIME...MOT...LOC 2251Z 303DEG 29KT 3723 8199 

$$

14
2 follow-up statements
253 
WWUS51 KRLX 182315
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
715 PM EDT THU JUN 18 2015

VAC027-182330-
/O.CON.KRLX.SV.W.0056.000000T0000Z-150618T2330Z/
BUCHANAN VA-
715 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BUCHANAN COUNTY...

AT 715 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER JEWELL RIDGE...OR 8 MILES NORTH OF
RICHLANDS...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
GRUNDY...OAKWOOD...ROSEANN...VANSANT...STACY AND HURLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3734 8221 3746 8205 3738 8193 3736 8193
      3733 8189 3733 8187 3728 8185 3728 8179
      3726 8174 3723 8174 3720 8176 3718 8185
      3713 8192 3712 8197 3713 8199 3711 8202
      3707 8202
TIME...MOT...LOC 2315Z 294DEG 25KT 3722 8181 

$$

13
392 
WWUS51 KRLX 182328
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT THU JUN 18 2015

VAC027-182336-
/O.EXP.KRLX.SV.W.0056.000000T0000Z-150618T2330Z/
BUCHANAN VA-
728 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR BUCHANAN COUNTY WILL EXPIRE AT
730 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3734 8221 3746 8205 3738 8193 3736 8193
      3733 8189 3733 8187 3728 8185 3728 8179
      3726 8174 3723 8174 3720 8176 3718 8185
      3713 8192 3712 8197 3713 8199 3711 8202
      3707 8202
TIME...MOT...LOC 2317Z 303DEG 29KT 3722 8181 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:16 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 18, 4:16 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
416 PM EDT THU JUN 18 2015

.SYNOPSIS...
FRONT SINKS SOUTH TONIGHT. UPPER LEVEL DISTURBANCES EJECT NORTHEAST
FROM BILL THROUGH FRIDAY. REMNANTS OF BILL COULD ENHANCE COVERAGE
SATURDAY AFTERNOON AND SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH FRIDAY/...
MID LEVEL DRY AIR HAS ALREADY BEEN OVERCOME OVER THE SOUTHERN
PORTION OF THE CWA SOUTH OF THE I-64 CORRIDOR THIS AFTERNOON. THIS
CONVECTION IS FIRING ON THE EDGE OF THE SLIGHT RISK AREA FROM SPC.
0-6KM BULK SHEAR REMAINS AT AROUND THE 30KT MARK...BUT THE BONA
FIDE LOW LEVEL JET RESIDES FURTHER TO THE NORTH AND WILL RETREAT
FURTHER TO THE NORTH INTO THIS EVENING.

IN THE MEANTIME...ON THE SYNOPTIC SCALE...REMNANTS OF BILL ALREADY
ADDING TO THE EQUATION FOR THE WEATHER IN THE MIDDLE OHIO VALLEY.
UPPER LEVEL ENERGY WILL GET CAUGHT UP IN THE 500MB FLOW FROM THIS
SYSTEM AND PUSH THEM EASTWARD. AT THE SURFACE...FRONTAL BOUNDARY
WILL DROP BACK TO THE SOUTH...AND THE COMBINATION OF THESE TWO
WILL WARRANT AN INCREASE IN THE POPS OVERNIGHT. THE AXIS OF THE
UPPER LEVEL FLOW OF DISTURBANCE WILL DROP SOUTHWARD SETTLING INTO
THE HEART OF THE CWA THROUGH FRIDAY.

WITH THESE TROPICAL DOWNPOURS WHERE THE PWAT FROM THE 12Z ILN
SOUNDING WAS 1.5 INCHES...AND LIKELY VALID IN OUR AREA AS
WELL...FLOODING REMAINS A CONCERN. I-64 CORRIDOR AND NORTH HAS
SEEN GENERALLY 2-3 INCHES OVER THE LAST 4 DAYS OR SO AS OF THIS
MORNING. HOWEVER...LOCALIZED LOCATIONS MAY RANGE MORE FROM 1 INCH
TO 4 INCHES...AS IS NATURAL IN CONVECTIVE PRECIPITATION. CREEKS
AND STREAMS RESPOND A LITTLE MORE EACH TIME IT RAINS...BUT WE DO
GET MULTIPLE HOURS OF RECUPERATION TIME IN BETWEEN ROUNDS OF
SHOWERS AND STORMS. FLASH FLOOD GUIDANCE IS AN INCH OR LESS...BUT
WILL STILL NEED CELL TRAINING AND MULTIPLE BASINS FOR ISSUES TO
OCCUR. IN THIS ATMOSPHERE...THAT IS NOT NECESSARILY HARD TO COME
BY.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
THE FRONT MEANDERS NORTH FRIDAY NIGHT INTO SATURDAY AHEAD OF THE
REMNANTS OF BILL. 12Z NAM HOLDS A MORE SOUTHERN TRACK TO THE
SURFACE REFLECTION. WILL PLAN ON WEAKENING SURFACE REFLECTION MOVING
UP THE OHIO VALLEY NEAR HTS AT 00Z SUNDAY ACROSS NRN CENTRAL WV
00Z TO 06Z SUNDAY.

PRECIPITABLE WATER PEAKS ABOUT 2 INCHES SATURDAY EVENING HAD OF THE
MID LEVEL SUPPORT.  WATER HAZARD REMAINS IN OUR HAZARDOUS WEATHER
POTENTIAL THROUGH SUNDAY. STILL THINKING MOSTLY STREAMS...BUT CAN
NOT RULE OUT SIGNIFICANT RISES ON HEADWATER RIVERS.

SINCE THE GROUND HAS BEEN GETTING WETTER...WATER PROBLEMS COULD
EVEN OCCUR FRIDAY NIGHT BEFORE THE MAIN ENHANCEMENT LATE SATURDAY
AND SATURDAY EVENING. SO NOT CONCENTRATING JUST ON THAT ONE DISTURBANCE.

STILL THINKING A LULL IN THE WAKE OF THE REMAINS OF BILL FOR SUNDAY MORNING.
HOWEVER...DISTURBANCE IN WNW FLOW ALOFT COULD INCREASE CONVECTION AGAIN
SUNDAY AFTERNOON INTO THE EVENING.

.LONG TERM /MONDAY THROUGH THURSDAY/...
MAIN FRONTAL ZONE REMAINS IN OUR VICINITY THROUGH THE EXTENDED...BUT
IT WILL BE OSCILLATING NORTH AND SOUTH.

A FASTER MID LEVEL FLOW WILL INCREASE CHANCES FOR STRONG GUSTY THUNDERSTORMS.

DESPITE THE FASTER FLOW...NOT OUT OF THE WOODS FOR WATER/FLOOD CONCERNS TOO.

TRIED TO PLAY A DIURNAL TREND ON THE POPS...BUT TIMING OF THE FASTER MID
LEVEL DISTURBANCES MAY EVENTUALLY AFFECT THAT THINKING.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
CONVECTION FIRING ACROSS THE SOUTH RIGHT NOW...EXPOSING
BKW...HTS...AND CRW TO THE POSSIBILITY OF CONVECTIVE ACTIVITY
HITTING THESE TERMINALS OVER THE NEXT 3 HOURS.

LOOKING AT A LULL IN THE ACTION AFTER 22Z OR SO THIS
EVENING...BEFORE THE FRONTAL BOUNDARY DROPS BACK TO THE SOUTH INTO
THE OVERNIGHT PERIOD. THIS IS THE REASON FOR THE SHRA VCTS/CB IN
THE TAFS AFTER 04Z TONIGHT. ANOTHER WAVE BRINGS MORE ACTIVITY
TOWARDS 10Z...AND THEN AGAIN FOR THE AFTERNOON CONVECTION FRIDAY.

MVFR FORECAST FOR STORMS IN TEMPOS...ALTHOUGH IFR VISIBILITY FOR A
FEW MINUTES IS NOT OUT OF THE QUESTION. THE NEED TO BE ABLE TO
COMMUNICATE THREE CATEGORIES AT TIMES LEADS TO A LOW CONFIDENCE.

WIND AND CLOUDS SHOULD KEEP MOST FOG AWAY TONIGHT. CRW AND HTS
COULD SEE SOME RESTRICTIONS AS THE WIND IS CLOSER TO CALM AT THESE
LOCATIONS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF CONVECTION WILL
REQUIRE AMENDMENTS AND TEMPOS.

.AFTER 18Z FRIDAY...

BRIEF IFR CONDITIONS POSSIBLE IN THUNDERSTORMS THROUGH THE PERIOD.
TIMING AND INTENSITY OF MORNING FOG WILL DEPEND ON WHETHER LOCATIONS
GET RAIN AND THEN CAN CLEAR OUT AT NIGHT.

&&

WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/26
NEAR TERM...26
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...26
Hazardous weather outlook, Jun 18, 5:21 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
521 PM EDT THU JUN 18 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-017-019-
192130-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-WIRT-RITCHIE-
521 PM EDT THU JUN 18 2015

...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ALSO...IF HEAVIER THUNDERSTORMS WERE TO MOVE OVER THE SAME
AREA...FLASH FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.

THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY
AFTERNOON AND SATURDAY NIGHT. SOME HEADWATER RIVERS COULD
SHOW SIGNIFICANT RISES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ015-016-018-020-024>040-046-047-192130-
DICKENSON-BUCHANAN-KANAWHA-ROANE-CALHOUN-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
521 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...AND
PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

HEAVIER SHOWERS AND THUNDERSTORMS WERE TO MOVE OVER THE SAME
AREA...FLASH FLOODING COULD OCCUR ALONG SMALL STREAMS.

A FEW STORMS COULD PULSE TO STRONGER LEVELS THIS EVENING...
RESULTING IN SOME LOCAL STRONG WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH
FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR.

THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY
AFTERNOON AND SATURDAY NIGHT. SOME HEADWATER RIVERS
COULD SHOW SIGNIFICANT RISES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

In the hours before

Local storm report, Jun 18, 5:53 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
553 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 SE NITRO              38.41N  81.82W
06/18/2015                   KANAWHA            WV   NWS EMPLOYEE

            SEVERAL 3 TO 5 INCH TREES DOWN 1 MILE NORTH OF HWY 60
            ALONG WINFIELD RD. NUMEROUS POWER OUTAGES IN SAINT
            ALBANS. TIME EST FROM RADAR.

&&

EVENT NUMBER RLX1501369

COOPER
Local storm report, Jun 18, 5:57 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
557 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             LOUISA                  38.11N  82.60W
06/18/2015  E1.00 INCH       LAWRENCE           KY   NWS OFFICE

            QUARTER SIZED HAIL REPORTED IN LOUISA. RELAYED VIA NWS
            JACKSON KY.

&&

EVENT NUMBER RLX1501370

COOPER
Local storm report, Jun 18, 6:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
615 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     CROSS LANES             38.43N  81.79W
06/18/2015                   KANAWHA            WV   NWS EMPLOYEE

            LARGE BRANCHES IN CROSS LANES DOWN. DIAMETER 4 INCHES.
            POWER IN CROSS LANES OUT

&&

EVENT NUMBER RLX1501371

SL
Local storm report, Jun 18, 6:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
643 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     CROSS LANES             38.44N  81.77W
06/18/2015                   KANAWHA            WV   911 CALL CENTER

            MULTIPLE TREES DOWN AND BLOCKING LINDA VISTA DRIVE IN
            CROSS LANES. TIME EST FROM RADAR

&&

EVENT NUMBER RLX1501372

COOPER
Local storm report, Jun 18, 6:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     ST. ALBANS              38.38N  81.82W
06/18/2015                   KANAWHA            WV   911 CALL CENTER

            TREES AND POWER LINES DOWN ALONG MACCORKLE AVE IN
            SOUTHWEST ST ALBANS.

&&

EVENT NUMBER RLX1501373

COOPER
Local storm report, Jun 18, 6:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     CROSS LANES             38.44N  81.77W
06/18/2015                   KANAWHA            WV   NWS EMPLOYEE

            MULTIPLE TREES AND LIMBS DOWN ALONG INTERSTATE 64 NEAR
            EXITS 47A AND 47B IN CROSS LANES. TIME ESTIMATED.

&&

EVENT NUMBER RLX1501374

COOPER

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:08 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson52 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.